Alert archive / New York / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 79, NWS Buffalo, NY

August 7, 2013Erie County, Genesee County, Wyoming County, New York

NWS Buffalo, NY issued this severe thunderstorm warning at Aug 7, 2013, 4:07 PM EDT for Erie County, Genesee County, Wyoming County, New York. It was in force for 38 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 7, 2013, 4:07 PM EDT (20:07 UTC)
Expired
Aug 7, 2013, 4:45 PM EDT
In force
38 min
Issued by
NWS Buffalo, NY
Area
Storm-based polygon

Counties Erie County, NY, Genesee County, NY, Wyoming County, NY

The radar

The Buffalo radar (KBUF), 16 km from the middle of the area, began a volume at 20:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 7, 4:08 PM EDTTSTM WND DMG3 Nnw Hamburg, NYPHOTO OF TREE DOWN ON WGRZ CHANNEL 2 WEBSITE.
Aug 7, 4:10 PM EDTHAIL 0.752 Se Athol Springs, NYHAIL AND VERY HEAVY RAIN WAS BLOWING SIDEWAYS.
Aug 7, 4:11 PM EDTTSTM WND DMG4 N Hamburg, NYPHOTO OF TREES DOWN ON WGRZ CHANNEL 2 WEBSITE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 8.1 hours before the alert went out and 14 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2013-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 59 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2013-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 118 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
59 J/kg
Mixed-layer CIN
-125 J/kg
Mixed-layer LCL
1040 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
118 m²/s²
0-3 km storm-relative helicity
119 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

295 
WUUS51 KBUF 072007
SVRBUF
NYC029-037-121-072045-
/O.NEW.KBUF.SV.W.0079.130807T2007Z-130807T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BUFFALO NY
407 PM EDT WED AUG 7 2013

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL ERIE COUNTY IN WESTERN NEW YORK
  WESTERN GENESEE COUNTY IN WESTERN NEW YORK
  NORTHWESTERN WYOMING COUNTY IN WESTERN NEW YORK

* UNTIL 445 PM EDT

* AT 405 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  ORCHARD PARK...OR NEAR HAMBURG...AND MOVING NORTHEAST AT 35 MPH.

* SOME LOCATIONS IN THE WARNING INCLUDE...
  ELMA CENTER...
  MARILLA...
  ALDEN...
  DARIEN...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN THE PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 4274 7892 4279 7886 4281 7888 4282 7887
      4310 7830 4289 7815 4264 7886 4274 7895
TIME...MOT...LOC 2007Z 239DEG 31KT 4278 7877

$$

JJR
2 follow-up statements
570 
WWUS51 KBUF 072027
SVSBUF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
427 PM EDT WED AUG 7 2013

NYC029-037-121-072045-
/O.CON.KBUF.SV.W.0079.000000T0000Z-130807T2045Z/
GENESEE NY-WYOMING NY-ERIE NY-
427 PM EDT WED AUG 7 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR CENTRAL ERIE...NORTHWESTERN WYOMING AND WESTERN GENESEE
COUNTIES...

AT 423 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS 
LOCATED NEAR ELMA CENTER AND EAST AURORA...MOVING NORTHEAST AT 35 
MPH.

SOME LOCATIONS IN THE WARNING INCLUDE...
  ALDEN...
  CORFU...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN THE PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 4275 7879 4279 7882 4282 7881 4286 7879
      4310 7830 4289 7815 4269 7872
TIME...MOT...LOC 2028Z 239DEG 31KT 4285 7859

$$

JJR
326 
WWUS51 KBUF 072044
SVSBUF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
444 PM EDT WED AUG 7 2013

NYC029-037-121-072053-
/O.EXP.KBUF.SV.W.0079.000000T0000Z-130807T2045Z/
GENESEE NY-WYOMING NY-ERIE NY-
444 PM EDT WED AUG 7 2013

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL ERIE...NORTHWESTERN
WYOMING AND WESTERN GENESEE COUNTIES WILL EXPIRE AT 445 PM EDT...

AT 443 PM EDT NATIONAL WEATHER SERVICE RADAR SHOWED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER
SEVERE...THUS THE WARNING WILL BE ALLOWED TO EXPIRE.

THIS SAID...RADAR INDICATES THAT HEAVY RAIN...SMALL HAIL...AND BRIEF 
GUSTY WINDS REMAIN POSSIBLE WITH THIS THUNDERSTORM AS IT LIFTS 
ACROSS EASTERN ERIE AND GENESEE COUNTIES. 

LAT...LON 4275 7879 4279 7882 4282 7881 4286 7879
      4310 7830 4289 7815 4269 7872
TIME...MOT...LOC 2043Z 239DEG 31KT 4292 7844

$$

JJR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 3:33 PM EDT, 34 minutes earlier.

Area forecast discussion, Aug 7, 3:33 PM EDT, 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
333 PM EDT WED AUG 7 2013

.SYNOPSIS...
SOUTHERLY WINDS BETWEEN HIGH PRESSURE OFF THE EAST COAST AND A COLD
FRONT APPROACHING FROM THE MIDWEST WILL KEEP WARM AND MORE HUMID
CONDITIONS TO OUR AREA TONIGHT...ALONG WITH A CHANCE FOR A FEW
SHOWERS AND THUNDERSTORMS. SHOWERS AND THUNDERSTORMS WILL BECOME
MORE WIDESPREAD LATER TONIGHT AND THURSDAY MORNING AS THE FRONT MOVES
ACROSS WESTERN AND CENTRAL NEW YORK. SOMEWHAT UNSETTLED WEATHER WILL
LAST INTO FRIDAY.

&&

.NEAR TERM /THROUGH THURSDAY/...
REMNANTS OF PREVIOUS NIGHT MCS MOVING ACROSS WESTERN AND NORTHERN NY
THIS AFTERNOON BUT HAS BEEN SHOWING A WEAKENING TREND. LAPS CAPE
ANALYSIS OVER THE PAST FEW HOURS SHOWS AN INCREASE TO NEAR 1000 J/KG
ACROSS WESTERN NY AND A LESSER INCREASE OVER CENTRAL AND NORTHERN
NY. SOUTH WINDS HAVE BOOSTED TEMPS TO THE UPPER 70S TO LOW 80S AND
DEWPOINTS TO THE MID 60S...SO THE NEAR SURFACE ENVIRONMENT IS PRIMED
AND FOR CONVECTION BUT LACKING AN INITIATING TRIGGER. OUTFLOWS FROM
PRIOR CONVECTION MAY OFFER THE LIFT TO INITIATE CONVECTION LATER IN
THE AFTERNOON AND EVENING...AND THE APPROACHING COLD FRONT OVERNIGHT
SHOULD PROVIDE LOW LEVEL CONVERGENCE FOR WIDESPREAD PRECIP...SO WILL
MAINTAIN CATEGORICAL POPS FOR THE LATE DAY/OVERNIGHT PERIOD. THE
ACTUAL COLD FRONTAL PASSAGE WILL NOT OCCUR UNTIL THE DAY ON
THURSDAY...AND RATHER SLOWLY AT THAT...SO WILL ALSO CONTINUE WITH A
BAND OF LIKELY POPS ALONG THE FRONT THROUGHOUT THE DAY.

WITH THE CONTINUED INFLUX OF WARM AND HUMID AIR THROUGH THE
NIGHT...THE OVERNIGHT LOWS WILL BE IN THE MIDDLE TO UPPER 60S AND
EVEN NEAR 70 IN DOWNSLOPING AREAS ACROSS THE LAKE PLAINS AND IN
URBAN AREAS. WITH THE SLOW PASSAGE OF THE COL FRONT ON
THURSDAY...EXPECT HIGH TEMPS TO REACH THE UPPER 70S TO LOWER 80S.

&&

.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY NIGHT/...
MATURE SURFACE LOW PRESSURE AND PARENT UPPER LEVEL LOW WILL BE
CENTERED OVER NORTHERN ONTARIO PROVINCE NEAR THE HUDSON BAY THURSDAY
EVENING. A COLD FRONT ORIENTED FROM A TRIPLE POINT LOW OVER THE
CANADIAN MARITIMES SOUTHWEST ACROSS THE ADIRONDACKS TO THE OHIO VALLEY
WILL BE STALLING/SLOWING AS IT BECOMES PARALLEL WITH THE UPPER LEVEL
FLOW. A SURFACE WAVE WILL LIFT NORTHEAST ALONG THE FRONT THURSDAY
EVENING. A SWATH OF SHOWERS ASSOCIATED WITH THIS WAVE AND POSSIBLY
SOME EMBEDDED LIGHTING LOOKS TO SHIFT ACROSS THE SOUTHERN TIER INTO
THE FINGER LAKES AND ACROSS CENTRAL NEW YORK IN THE EVENING. ITS
NORTHERN EDGE MAY EVEN BRING SOME LIGHT RAIN TO THE NIAGARA
FRONTIER. THE SHOWERS WILL SHIFT EAST INTO CENTRAL AND EASTERN
NEW YORK OVERNIGHT.

THE SURFACE WAVE WILL SHIFT NORTH ACROSS NEW ENGLAND THROUGH FRIDAY
WHILE ACTING TO SHOVE THE COLD FRONT WELL SOUTH AND EAST OF THE
FORECAST AREA. A CHANCE OF RAIN WILL LINGER ACROSS THE FINGER LAKES
AND NORTH COUNTY FRIDAY MORNING OTHERWISE EXPECT WESTERN AND NORTH
CENTRAL NEW YORK TO BE RAIN FREE BY MID-AFTERNOON BEHIND THE FRONT.
THE 12Z NAM IS THE ONLY OUTLIER IN THIS SCENARIO AS IT FORECASTS A
SECOND SURFACE WAVE TO LIFT ALONG THE FRONT EARLY FRIDAY WITH
ANOTHER ROUND OF RAIN ACROSS WNY THROUGH THE AFTERNOON. THIS IDEA HAS
BEEN DISCOUNTED WITH THE MAJORITY OF FORECAST MODELS SHOWING DRY
CONDITIONS ON FRIDAY. CANADIAN PRAIRIE SOURCED HIGH PRESSURE WILL
BUILD ACROSS THE GREAT LAKES REGION THROUGH FRIDAY AND INTO SATURDAY
WITH SEASONABLY COOL TEMPERATURES AND DRY SUNNY CONDITIONS TO START
OFF THE WEEKEND.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
AN AMPLIFIED WESTERN RIDGE AND EASTERN TROUGH 500MB PATTERN WILL BE IN
PLACE ACROSS SOUTHERN CANADA OVER THE WEEKEND. ZONAL FLOW IN THE
BASE OF THE EASTERN CANADIAN TROUGH WILL EXTENDING FROM THE NORTHERN
PLAINS EAST ACROSS THE GREAT LAKES TO THE NORTHEAST STATES. THIS
SHOULD KEEP SEASONABLY COOL AND DRY WEATHER IN PLACE FOR AT LEAST
SUNDAY AND MONDAY. MEDIUM RANGE MODELS THEN SHOW THE NEXT STRONG
VORTICITY MAX/DISTURBANCE TO DROP INTO THE BASE OF THIS TROUGH
ACROSS THE GREAT LAKES MONDAY NIGHT AND LIFTING INTO ATLANTIC CANADA
ON TUESDAY. THE 00Z ECMWF IS MUCH DRIER AHEAD OF THE TROUGH AXIS
THAN THE 12Z GFS SHOWING JUST A LIMITED SHOWER THREAT. THE GFS SHOWS
MORE OF A FRONTAL ORIENTATION.

HAVE ONLY INCLUDED A SLIGHT CHANCE OF SHOWERS FOR NOW MONDAY NIGHT
IN TO TUESDAY UNTIL MORE MODEL AGREEMENT CAN BE MADE. BY WEDNESDAY
HIGH PRESSURE EITHER LINGERS OR BUILDS BACK ACROSS NEW YORK DEPEND
ON WHICH MODEL YOU LOOK AT BUT WILL KEEP WEDNESDAY DRY. THE
LINGERING TROUGH OVER EASTERN CANADA WILL KEEP SEASONABLY COOL
TEMPERATURES IN PLACE ACROSS THE FORECAST AREA THROUGH MID NEXT WEEK
WITH NO STRONG CONNECTION TO THE GULF OR ATLANTIC.

&&

.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
MID AND UPPER LEVEL CLOUDS ASSOCIATED WITH THE REMNANTS OF THE
PREVIOUS NIGHTS MCS WILL COVER THE REGION THIS EVENING...WITH ONLY A
FEW SHOWERS POSSIBLE EARLY. THE OVERNIGHT MAY SEE MORE CONVECTIVE
DEVELOPMENT AHEAD OF AN APPROACHING COLD FRONT WITH SOME MVFR IN
LOWER VSBYS AND CEILINGS. EXPECT THE SOUTHERN TIER TO BEAR THE BRUNT
OF THE MVFR CONDITIONS WITH MAINLY VFR ELSEWHERE THROUGH THURSDAY
AFTERNOON.

OUTLOOK...
THURSDAY...MAINLY VFR WITH A CHANCE OF SHOWERS AND THUNDERSTORMS.
FRIDAY...MAINLY VFR WITH A CHANCE OF SHOWERS AND THUNDERSTORMS.
SATURDAY AND SUNDAY...VFR.
MONDAY...VFR WITH CHANCE OF AFTERNOON SHOWERS AND THUNDERSTORMS.

&&

.MARINE...
AS A COLD FRONT CROSSES THE CENTRAL LAKES LATE TONIGHT AND EASTERN
LAKES ON THURSDAY...THE WINDS WILL SWITCH TO THE WEST SOUTHWEST AND
DIMINISH. HIGH PRESSURE IS FORECAST TO SETTLE ACROSS THE EASTERN
LAKES ON FRIDAY. SMALL CRAFT ADVISORY CONDITIONS ARE NOT EXPECTED.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...NONE.

&&

SYNOPSIS...WCH
NEAR TERM...WCH
SHORT TERM...SMITH
LONG TERM...SMITH
AVIATION...WCH
MARINE...WCH
Hazardous weather outlook, Aug 7, 5:28 AM EDT, 10 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
528 AM EDT WED AUG 7 2013

NYZ001-002-010>012-019>021-085-080930-
NIAGARA-ORLEANS-NORTHERN ERIE-GENESEE-WYOMING-CHAUTAUQUA-CATTARAUGUS-
ALLEGANY-SOUTHERN ERIE-
528 AM EDT WED AUG 7 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

SCATTED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND TONIGHT.
SOME OF THE STORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING
WINDS. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE WITH THE STORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LOZ042>045-062>065-SLZ022-024-080930-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
528 AM EDT WED AUG 7 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ONTARIO AND
SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

NYZ003>008-013-014-080930-
MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-LIVINGSTON-
ONTARIO-
528 AM EDT WED AUG 7 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH
CENTRAL NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ030-080930-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LOWER NIAGARA RIVER-
528 AM EDT WED AUG 7 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE AND LAKE
ONTARIO.

.DAY ONE...TODAY AND TONIGHT.

SCATTED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND TONIGHT. SOME
OF THE STORMS MAY BE SEVERE WITH LARGE HAIL AND STRONG WINDS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 4:42 AM EDTSmall Craft AdvisoryBUF9 hr

Nearby

Severe Thunderstorm Warnings in New York, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.